Translator Disclaimer
2018 Equivariant characteristic classes of external and symmetric products of varieties
Laurenţiu Maxim, Jörg Schürmann
Geom. Topol. 22(1): 471-515 (2018). DOI: 10.2140/gt.2018.22.471

Abstract

We obtain refined generating series formulae for equivariant characteristic classes of external and symmetric products of singular complex quasiprojective varieties. More concretely, we study equivariant versions of Todd, Chern and Hirzebruch classes for singular spaces, with values in delocalized Borel–Moore homology of external and symmetric products. As a byproduct, we recover our previous characteristic class formulae for symmetric products and obtain new equivariant generalizations of these results, in particular also in the context of twisting by representations of the symmetric group.

Citation

Download Citation

Laurenţiu Maxim. Jörg Schürmann. "Equivariant characteristic classes of external and symmetric products of varieties." Geom. Topol. 22 (1) 471 - 515, 2018. https://doi.org/10.2140/gt.2018.22.471

Information

Received: 23 February 2016; Revised: 22 March 2017; Accepted: 2 May 2017; Published: 2018
First available in Project Euclid: 20 December 2017

zbMATH: 06805083
MathSciNet: MR3720348
Digital Object Identifier: 10.2140/gt.2018.22.471

Subjects:
Primary: 55S15, 57R20
Secondary: 20C30

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 1 • 2018
MSP
Back to Top